It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by beatle on January 26, 2000 at 23:47:03:

In Reply to: Vasotec and Impotence posted by Fran on January 23, 2000 at 07:10:43:

: My husband is taking Vasotec for Cardio-Myopathy. He has been on this medication since last January when his condition was found. About 6 months ago he stated to experience signs of impotence and it is getting worse. His doctor says that this is not from the medication. The doctor can not prescribe anything to help the impotence since it would hurt the Cardio-Mypathy. I just did a search on the web and found impotence to be listed as a side effect of the medication. Although it was not listed at the beginning of the list, it was still there. Has anyone experienced this before with Vasotec?

Anything I say should not substitute for advice from your doctor. It would be rare but impotence may be a side-effect of the Vasotec. Impotence can more commonly be a side-effect of the Cardiomyopathy and resultant Congestive Heart Failure. The Vasotec is probably keeping your husband alive. Perhaps you could talk it over with the doctor to see if another drug in this class would work as well without the impotence. On the other hand do you want to risk his heart problem getting worse by trying another drug (when its probably the Cardiomyopathy thats the culprit).
beatle1234a@ivillage.com

Follow Ups

All times are GMT -7. The time now is 11:07 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!